RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 2, Pages 74–84 (Mi da569)  

This article is cited in 2 scientific papers (total in 2 papers)

On quasistability of a lexicographic MINSUM arrangement problem

V. A. Emelichev, O. V. Karelkina

Belarussian State University, Minsk, Belarus

Abstract: A multicriteria variant of the well-known combinatorial extremal median arrangement problem with sequential minimization of MINSUM criteria is considered. Necessary and sufficient conditions for quasistability of the problem are obtained, i.e. conditions under which sufficiently small initial data perturbations preserve all lexicographic optima of the original problem and allow occurrence of the new ones. Numerical illustration is given. Bibl. 14.

Keywords: vector MINSUM arrangement problem, lexicographic set, perturbing matrix, quasistability, binary relations.

Full text: PDF file (660 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 02.12.2008

Citation: V. A. Emelichev, O. V. Karelkina, “On quasistability of a lexicographic MINSUM arrangement problem”, Diskretn. Anal. Issled. Oper., 16:2 (2009), 74–84

Citation in format AMSBIB
\Bibitem{EmeKar09}
\by V.~A.~Emelichev, O.~V.~Karelkina
\paper On quasistability of a~lexicographic MINSUM arrangement problem
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 2
\pages 74--84
\mathnet{http://mi.mathnet.ru/da569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2574310}
\zmath{https://zbmath.org/?q=an:1249.90218}


Linking options:
  • http://mi.mathnet.ru/eng/da569
  • http://mi.mathnet.ru/eng/da/v16/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, A. V. Karpuk, K. G. Kuzmin, “O kvaziustoichivosti leksikograficheskoi minimaksnoi kombinatornoi zadachi c raspadayuschimisya peremennymi”, Diskretn. analiz i issled. oper., 17:3 (2010), 32–45  mathnet  mathscinet  zmath
    2. Emelichev V., Karelkina O., “Postoptimal Analysis of the Multicriteria Combinatorial Median Location Problem”, Optimization, 61:9 (2012), 1151–1167  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:366
    Full text:77
    References:48
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020